MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P NEOPUFF; INFANT RESUSCITATOR

FISHER & PAYKEL HEALTHCARE LTD F&P NEOPUFF; INFANT RESUSCITATOR
Model Number RD900AEU
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject device rd900aeu neopuff infant resuscitator was received at our fisher & paykel healthcare (f&p) service centre in india where it was visually inspected and serviced by a trained f&p service technician.Our investigation is thus based on the information provided by the f&p service technician, and our knowledge of the product.Result: upon evaluation of the service report, it was observed that the manometer nut was loose.Conclusion: we are unable to determine the cause of the reported fault.The neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".As mentioned, the neopuff technical manual states the following: - dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.
 
Event or Problem Description
During device evaluation of the subject device, rd900aeu neopuff infant resuscitator at fisher & paykel healthcare (f&p) service centre in india, it was found that the manometer nut has become loose and came off.There was no reported patient involvement.

Brand Name
F&P NEOPUFF
Common Device Name
INFANT RESUSCITATOR
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 
9494341005
MDR Report Key24812481
Report Number9611451-2026-01263
Device Sequence Number9532303
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2103788537(11)250526
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number2103788537
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown